# SDR ASAA2015103013870

- Difficulty date: October 30, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 508261Y85
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AT BS 303 ON WEB ON 4L AREA IS CRACKED.  ACFT GROUNDED. R & R WEB IAW SRM
